Follow
Ryan Martin
Ryan Martin
Professor of Mathematics, Iowa State University
Verified email at iastate.edu - Homepage
Title
Cited by
Cited by
Year
How many random edges make a dense graph Hamiltonian?
T Bohman, A Frieze, R Martin
Random Structures & Algorithms 22 (1), 33-42, 2003
1092003
Codes identifying sets of vertices in random networks
A Frieze, R Martin, J Moncel, M Ruszinkó, C Smyth
Discrete Mathematics 307 (9-10), 1094-1107, 2007
582007
Adding random edges to dense graphs
T Bohman, A Frieze, M Krivelevich, R Martin
Random Structures & Algorithms 24 (2), 105-117, 2004
552004
On the editing distance of graphs
M Axenovich, A Kézdy, R Martin
Journal of Graph Theory 58 (2), 123-138, 2008
492008
The emergence of a giant component in random subgraphs of pseudo‐random graphs
A Frieze, M Krivelevich, R Martin
Random Structures & Algorithms 24 (1), 42-50, 2004
442004
On diamond-free subposets of the Boolean lattice
L Kramer, RR Martin, M Young
Journal of Combinatorial Theory, Series A 120 (3), 545-560, 2013
412013
Quadripartite version of the Hajnal–Szemerédi theorem
R Martin, E Szemerédi
Discrete mathematics 308 (19), 4337-4360, 2008
372008
Tripartite version of the Corrádi–Hajnal theorem
C Magyar, RR Martin
Discrete mathematics 254 (1-3), 289-308, 2002
342002
Expected values of parameters associated with the minimum rank of a graph
HT Hall, L Hogben, R Martin, B Shader
Linear Algebra and its Applications 433 (1), 101-117, 2010
312010
Q2-free Families in the Boolean Lattice
M Axenovich, J Manske, R Martin
Order 29 (1), 177-191, 2012
302012
Rainbow arithmetic progressions
S Butler, C Erickson, L Hogben, K Hogenson, L Kramer, RL Kramer, ...
arXiv preprint arXiv:1404.7232, 2014
292014
The saturation number of induced subposets of the Boolean lattice
M Ferrara, B Kay, L Kramer, RR Martin, B Reiniger, HC Smith, E Sullivan
Discrete Mathematics 340 (10), 2479-2487, 2017
242017
Planar Turán number of the 6-cycle
D Ghosh, E Gyori, RR Martin, A Paulos, C Xiao
SIAM Journal on Discrete Mathematics 36 (3), 2028-2050, 2022
232022
The diameter game
J Balogh, R Martin, A Pluhár
Random Structures & Algorithms 35 (3), 369-389, 2009
232009
A note on short cycles in a hypercube
M Axenovich, R Martin
Discrete mathematics 306 (18), 2212-2218, 2006
232006
Induced and non-induced poset saturation problems
B Keszegh, N Lemons, RR Martin, D Pálvölgyi, B Patkós
Journal of Combinatorial Theory, Series A 184, 105497, 2021
222021
On the complexity of Chooser–Picker positional games
A Csernenszky, RR Martin, A Pluhár
Walter de Gruyter GmbH & Co. KG 12 (3), 427-444, 2012
202012
Induced saturation number
RR Martin, JJ Smith
Discrete Mathematics 312 (21), 3096-3106, 2012
192012
Lower bounds for identifying codes in some infinite grids
R Martin, B Stanton
arXiv preprint arXiv:1004.3281, 2010
192010
Sub-Ramsey numbers for arithmetic progressions
M Axenovich, R Martin
Graphs and Combinatorics 22, 297-309, 2006
172006
The system can't perform the operation now. Try again later.
Articles 1–20